Publications

Found 169 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB. On the construction of integral transformations by the composition method. Izv. Vyssh. Uchebn. Zaved. Mat.. 1993:71-79 (1994).
[2005-36] Yakubovich SB. On the L2-boundedness of the Olevskii and the gamma-product transforms .
Yakubovich SB. On the least values of $L_p$-norms for the Kontorovich-Lebedev transform and its convolution. J. Approx. Theory. 2004;131:231-242.
[2012-5] Yakubovich SB. A Voronoi type summation formula involving σiτ(n) and index transforms .
Yakubovich SB. Lebedev's type index transforms with the modified Bessel functions. Commun. Math. Anal.. 2016;19(2):68-81.
Yakubovich SB, Luchko Y.. The generalizations of integral analog of the Leibniz rule on the $G$-convolutions. Extracta Math.. 1991;6:119-122.Edit
[2007-16] Yakubovich SB. On a progress in the Kontorovich-Lebedev transform theory and related integral operators .
Yakubovich SB, Vieira N. A radial version of the Kontorovich-Lebedev transform in the unit ball. Opuscula Math.. 2011;31:137-146.Edit
Yakubovich SB. Index transforms associated with Bessel and Lommel functions. Z. Anal. Anwendungen. 2002;21:627-638.
[2014-9] Yakubovich SB. On the half-Hartley transform, its iteration and compositions with Fourier transforms .
Yakubovich SB. $L_2$-interpretation of the Kontorovich-Lebedev integrals. Int. J. Pure Appl. Math.. 2008;42:99-110.
[2009-16] Yakubovich SB, Britvina LE. Convolutions related to the Fourier and Kontorovich-Lebedev transforms revisited .Edit
Yakubovich SB. A class of polynomials and discrete transformations associated with the Kontorovich-Lebedev operators. Integral Transforms Spec. Funct.. 2009;20:551-567.
Yakubovich SB, Saigo M. On the Mehler-Fock transform in $L_p$-space. Math. Nachr.. 1997;185:261-277.Edit
Yakubovich SB. On some Rajchman measures and equivalent Salem's problem. Commun. Math. Anal.. 2013;14:28-41.
[2004-4] Yakubovich SB. On a new index transformation related to the product of Macdonald functions .
Yakubovich SB. The Kontorovich-Lebedev transformation on Sobolev type spaces. Sarajevo J. Math.. 2005;1(14):211-234.
[2010-20] Yakubovich SB, Vieira N. A radial version of the Kontorovich-Lebedev transform in the unit ball .Edit
Yakubovich SB. Certain identities, connection and explicit formulas for the Bernoulli and Euler numbers and the Riemann zeta-values. Analysis (Berlin). 2015;35:59-71.
Yakubovich SB, Rodrigues M.. Fundamental solutions of the fractional two-parameter telegraph equation. Integral Transforms Spec. Funct.. 2012;23:509-519.Edit
Yakubovich SB, Saigo M. On the Mehler-Fock index transform in $L_p$-space. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:130-144.Edit
Yakubovich SB. Lebedev type índex transforms with the squares of the associated Legendre functions. Acta Math., Hungar. . 2017;153(1):57-74.
Yakubovich SB, Kalla SL. On a new approach to convolution constructions. Internat. J. Math. Math. Sci.. 1993;16:435-448.Edit
[2006-33] Yakubovich SB. L2-interpretation of the Kontorovich-Lebedev integrals .
Yakubovich SB. Corrigendum to the note ``The Fourier-Stieltjes transform of Minkowski's $?(x)$ function and an affirmative answer to Salem's problem'' [C. R. Acad. Sci. Paris, Ser. I 349 (11–12) (2011) 633–636] [\refcno 2817381]. C. R. Math. Acad. Sci. Paris. 2012;350:147.

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.